MAUDE Adverse Event Report: ASTURA MEDICAL ASTURA MEDICAL; ACP, 2 LEVEL, 32MM

ASTURA MEDICAL ASTURA MEDICAL; ACP, 2 LEVEL, 32MM
Model Number CA2000032
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 09/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
Screw backed out of plate requiring a revision surgery.Astura was not notified of this until 09/17/2025.
 
Additional Manufacturer Narrative
Performance testing of the implants show they meet our established performance requirements.

Brand Name
ASTURA MEDICAL
Common Device Name
ACP, 2 LEVEL, 32MM
Manufacturer (Section D)
ASTURA MEDICAL
4949 w. royal ln
irving TX 75063
Manufacturer (Section G)
ASTURA MEDICAL
4949 w. royal ln
irving TX 75063
Manufacturer Contact
parker kelch
4949 w. royal ln
irving, TX 75063
4695015530
MDR Report Key23295080
Report Number3015941638-2025-00010
Device Sequence Number4786724
Product Code KWQ
UDI-Device Identifier00841379102496
UDI-Public00841379102496
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K160702
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCA2000032
Device Catalogue NumberCA2000032
Device Lot Number701901F
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/17/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale
Patient Weight109 KG
Patient EthnicityNon Hispanic
Patient RaceWhite